# SDR AALA202405158631

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 33,188 hours, 14,222 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: P6340012
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.**SUPPLEMENTAL REPORT FOR (AALA202405148631): REMOVED AND REPLACED MANUAL SYSTEM ACCESS DOOR SWITCH. PER AMM 32-34-11 ACCOMPLISHED ALL REQUIRED TEST PASSED PER JOB CARD 08L00007004**(CLOSED).
